MathSciNet Relay Station
MathSciNet bibliographic data
MR1628453 33D80 (05E05)
Okounkov, A. ${\rm BC}$-type interpolation Macdonald polynomials and binomial formula for Koornwinder polynomials. Transform. Groups 3 (1998), no. 2, 181–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement